Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe pulsing headache at night, subsides after vomiting. Due to Chinese food?

I suffer occasionally with a severe pulsing headache in the night which gets rapidly worse resulting in having to go to the toilet, then vomiting straight afterwards. The headache then subsides after the vomiting. I drink 1-2 glasses of wine most evenings, but this seems to happen mostly when I have chinese food. Can you please help
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello,take bland light diets stop too much thinking on one subject , take one apple daily after applying salts .Your headache seems to be due indigestion so take lot of water , with non spicy diets, eat fruits regularly .Do some yoga in morning with meditation, still problem persist do let us know to work out the case by homoeopathy at dr2uonline attherate
Answered: Mon, 21 Jan 2013
  User's Response
Its due to Chinese food .Take Bland Diet.water,Fruits,Vegetables.
Answered: Fri, 25 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor